# SDR SWAA2021070879710

- Difficulty date: June 2, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 277-294.5 BL0 WL208 ; / [01] REMOVED CRACKED FLOOR SUPPORT BS 277-294.5 BL 0 WL 208 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT BS 277 - 294.5 PER SRM 51-40-02-0G-0; BOEING DWG 141A5400; SRM 51-40-05-0G-0; [03] OK TO INSTALL NEW FLOOR SUPPORT BS 277-294.5 BL 0 WL 208; [04] LOCATED AND DRILLED NEW FLOOR SUPPORT BS 277 - 294.5 BL 0 WL 208 PER SRM 51-40-02-0G-0; BOEING DWG 141A5400; SRM 51-40-05-0G-0; [05] REMOVED CRACKED FLOOR SUPPORT BS 277-294.5 BL 0 WL 208 SRM 51-40-02-0G-0; [06] LOCATED AND DRILLED NEW FLOOR SUPPORT BS 277 - 294.5 BL 0 WL 208 PER SRM 51-40-02-0G-0; BOEING DWG 141A5400; SRM 51-40-05-0G-0; [07] OK TO INSTALL NEW FLOOR SUPPORT BS 277-294.5 BL 0 WL 208; [08] VERIFIED LOCATED AND DRILLED NEW FLOOR SUPPORT BS 277 - 294.5 BL 0 WL 208 PER SRM 51-40-02-0G-0; BOEING DWG 141A5400; SRM 51-40-05-0G-0; [09] OK TO INSTALL NEW FLOOR SUPPORT BS 277-294.5 BL 0 WL 208; [10] INSTALLED NEW FLOOR SUPPORT AT BS 277-294.5 BL0 WL208 PER SRM 51-40-02 AND DWG#141A5400; [11] VERIFIED STEP 10; [12] VERIFIED INSTALLATION NEW FLOOR SUPPORT AT BS 277-294.5 BL0 WL208 PER SRM 51-40-02 AND DWG#141A5400; [13] COMPLETED
